International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Since Year 2012 | Open Access | Double Blind Reviewed

ISSN: 2319-7064




Downloads: 114

Research Paper | Mathematics | India | Volume 4 Issue 9, September 2015


Coincidence and Fixed Point Theorem in 2-Metric Spaces

Raghu Nandan Patel [8] | Damyanti Patel [4]


Abstract: In this Paper, we have prove coincidence and fixed point theorem in 2-metric space. The result in this paper are extend, generalized the Parsai V. and Singh B. [8], Fisher [1], Pathak [10].


Keywords: Metric Space, 2-Metric Space, Coincidence Point Theorem, Fixed Point Theorem


Edition: Volume 4 Issue 9, September 2015,


Pages: 1425 - 1428


How to Cite this Article?

Raghu Nandan Patel, Damyanti Patel, "Coincidence and Fixed Point Theorem in 2-Metric Spaces", International Journal of Science and Research (IJSR), Volume 4 Issue 9, September 2015, pp. 1425-1428, https://www.ijsr.net/get_abstract.php?paper_id=SUB158427

How to Share this Article?

Enter Your Email Address




Similar Articles with Keyword 'Metric Space'

Downloads: 0

Research Paper, Mathematics, India, Volume 11 Issue 7, July 2022

Pages: 385 - 387

Fixed Point Results for Parametric Metric Space

Arun Kumar Garg [2] | Satyendra Ahirwar

Share this Article

Downloads: 0

Research Paper, Mathematics, India, Volume 11 Issue 8, August 2022

Pages: 677 - 680

Fixed Point for Contraction Mapping in Complete Parametric B Metric Space

Arun Kumar Garg [2] | Bharti Mishra [4]

Share this Article


Top